Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

History of medical abortion. Pain in lower belly. Normal USG. Regular periods. Cause?

i m 26yrs,I was pregnant of 20 days andi did medical abortion by taking mifegest pills before one and a half year ,now after abortion i have always pain in my lower belly on 3rd day of may periods,then it stays for one day, then pain occurs again during my ovulation day, then again comes before 2 or 3 days of periods, but my periods are normal and regular,U.S.G report is also normal then why this pain happens to me three times in a month and befor abortion it was not,please help me, i also went to doctor,she gave me pain killer and menopace medicine,but no solution,what i should do plz help CAN I GET PREGNANT AGAIN IN FUTURE OR I HAVE SOME PROBLEM WITH THIS PAIN?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
change in the menstrual cycle after abortion is common in many due to hormonal changes in the body ..and as u said that ur scan report is normal then u can relax and be normal as ther is no problem further.u can even get pregnancy again and have no further problem too..
take care..
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor